A survey on the singularities and stability of differential forms
Journées singulières de Dijon, Astérisque, no. 59-60 (1978), pp. 43-82.
@incollection{AST_1978__59-60__43_0,
     author = {Golubitsky, Martin and Tischler, David},
     title = {A survey on the singularities and stability of differential forms},
     booktitle = {Journ\'ees singuli\`eres de Dijon},
     series = {Ast\'erisque},
     pages = {43--82},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {59-60},
     year = {1978},
     zbl = {0412.58002},
     mrnumber = {542731},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__59-60__43_0/}
}
TY  - CHAP
AU  - Golubitsky, Martin
AU  - Tischler, David
TI  - A survey on the singularities and stability of differential forms
BT  - Journées singulières de Dijon
AU  - Collectif
T3  - Astérisque
PY  - 1978
SP  - 43
EP  - 82
IS  - 59-60
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1978__59-60__43_0/
LA  - en
ID  - AST_1978__59-60__43_0
ER  - 
%0 Book Section
%A Golubitsky, Martin
%A Tischler, David
%T A survey on the singularities and stability of differential forms
%B Journées singulières de Dijon
%A Collectif
%S Astérisque
%D 1978
%P 43-82
%N 59-60
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1978__59-60__43_0/
%G en
%F AST_1978__59-60__43_0
Golubitsky, Martin; Tischler, David. A survey on the singularities and stability of differential forms, in Journées singulières de Dijon, Astérisque, no. 59-60 (1978), pp. 43-82. http://www.numdam.org/item/AST_1978__59-60__43_0/

[1] C. Camacho, "Structural stability theorems for integrable differential forms on 3-manifolds," Topology 17 (1978), 143-156. | DOI | MR | Zbl

[2] C. Camacho and A. Lins Neto, "The topology of integrable differential forms near a singularity," to appear. | DOI | Numdam | MR | Zbl

[3] M. Golubitsky and V. Guillemin, "Contact equivalence for Lagrangian manifolds," Adv. in Math. 15 (1975), 375-387. | DOI | MR | Zbl

[4] M. Golubitsky and D. Tischler, "The nonexistence of globally stable forms," Proc. Amer. Math. Soc. 58 (1976), 296-300. | DOI | MR | Zbl

[5]M. Golubitsky and D. Tischler, "On the local stability of differential forms," Trans. Amer. Math. Soc. 223 (1976), 205-221. | DOI | MR | Zbl

[6] M. Golubitsky and D. Tischler, "An example of moduli for singular symplectic forms," Inventiones math. 38 (1977), 219-225. | DOI | EuDML | MR | Zbl

[7] I. Kupka, "The singularities of integrable structurally stable Pfaffian forms," Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1431-1432. | DOI | MR | Zbl

[8] I. Kupka and N. V. Que, "Formes différentielles fermées non-singulières," Lecture Notes in Math. 484, Springer (1974), | MR | Zbl

[9] F. Laudenbach, "Formes différentielles de degré 1 fermées singulières: Classes d'homotopie de leurs noyaux," Comm. Math. Helv. 51 (1976), 447-464, | DOI | EuDML | MR | Zbl

[10] F. Laudenbach and S. Blank, "Isotopies des formes fermées en dimension trois," CR. Acad. Sci. Paris 285 (1977), 215-218. | MR | Zbl

[11] A. Lins Neto, "Local structural stability of C 2 -integrable forms," Ann. Inst. Fourier, 27 (1977). | EuDML | Numdam | MR | Zbl

[12] B. Malgrange, "Frobenius avec singularités 1. codimension un," to appear. | DOI

[13] J. Martinet, "Sur les singularités des formes différentielles," Ann. Inst. Fourier, 20 (1970), 95-178. | DOI | EuDML | Numdam | MR | Zbl

[14] J. Mather, Unpublished notes on "Right Equivalence," University of Warwick.

[15] A. Medeiros, "Structural stability of integrable differential forms," Lecture Notes in Math. 597, Springer (1976). | MR | Zbl

[16] J. Moser, "On the volume elements on a manifold," Trans. Amer. Math. Soc. 120 (1965), 286-294. | DOI | MR | Zbl

[17] R. Moussu, "Sur l'existence d'intégrales premières pour un germe de forme de Pfaff," Ann. Inst. Fourier, 26 (1976). | DOI | EuDML | MR | Zbl

[18] , R. Moussu "Existence d'intégrales premières pour un germe de forme de Pfaff C , non-dégénéré," to appear. | MR | Zbl

[19] F. Pelletier, "Comportement générique d'une 2-forme fermée en dimension paire," preprint, Dijon.

[20]F. Pelletier, "Singularités génériques d'une 2-forme et d'une 2-forme fermée sur une variété," C.R. Acad. Sc. Paris 284 (2 mai 1977), 1021-1024. | MR | Zbl

[21] F. Pelletier, "Singularités génériques d'une 1-forme," to appear.

[22] R. Roussarie, "Modèles locaux de champs et de formes," Astérisque 30 (1975). | Numdam | MR | Zbl

[23] F. J. Turiel, "Modèles locaux de 3 -formes fermées sur une variété de dimension 5; cas transitif," C.R. Acad. Sc. Paris 286 (23 janvier, 6 mars, 20 mars, 1978). | MR | Zbl